RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 2, Pages 228–241 (Mi msb4306)  

Application of the method of semigroups to the investigation of the boundedness of the solutions of a linear partial differential equation

E. Ya. Melamud


Full text: PDF file (1172 kB)

Bibliographic databases:
UDC: 517.944+513.881
Received: 16.06.1964

Citation: E. Ya. Melamud, “Application of the method of semigroups to the investigation of the boundedness of the solutions of a linear partial differential equation”, Mat. Sb. (N.S.), 68(110):2 (1965), 228–241

Citation in format AMSBIB
\Bibitem{Mel65}
\by E.~Ya.~Melamud
\paper Application of the method of semigroups to the investigation of the boundedness of the solutions of a linear partial differential equation
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 2
\pages 228--241
\mathnet{http://mi.mathnet.ru/msb4306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203289}


Linking options:
  • http://mi.mathnet.ru/eng/msb4306
  • http://mi.mathnet.ru/eng/msb/v110/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:138
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020